# SDR AALA20100605TUL03

- Difficulty date: June 5, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RIGHT CUSP OUT OF LIMITS STATIONS 1174 TO 1250.  INSTALLED NEW CUSP SHEET FROM STATION 1174 TO STATION 1250 PER AARD 53-20-00-16.
